From hypercomplex to holomorphic symplectic structures

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The notions of holomorphic symplectic structures and hypercomplex structures on Courant algebroids are introduced and then proved to be equivalent. These generalize hypercomplex structures and holomorphic symplectic 2-forms on manifolds respectively. Basic properties of such structures are established.

Original languageEnglish (US)
Pages (from-to)187-203
Number of pages17
JournalJournal of Geometry and Physics
StatePublished - Oct 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • General Physics and Astronomy
  • Geometry and Topology


Dive into the research topics of 'From hypercomplex to holomorphic symplectic structures'. Together they form a unique fingerprint.

Cite this